Login New user?  
Mathematical Sciences Letters
An International Journal
               
 
 
 
 
 
 
 
 
 
 

Content
 

Volumes > Vol. 6 > No. 1

 
   

Intuitionistic Fuzzy π Generalized β Closed Mappings

PP: 89-95
doi:10.18576/msl/060114
Author(s)
S. Jothimani, T. Jenitha Premalatha,
Abstract
In this paper we introduce intuitionistic fuzzy π generalized β closed mappings and intuitionistic fuzzy π generalized β open mappings. We investigate some of their properties

  Home   About us   News   Journals   Conferences Contact us Copyright naturalspublishing.com. All Rights Reserved